# SDR DHL9871754C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, 2 EACH GOUGES LEFT TAILCONE 4'6 AFT OF ATTACH POINT AND 16 ABOVE CENTERLINE.  INSTALLED OVERLAY REPAIR AT TAILCONE PER SRM 51-40-8, N/R 4015.
